Download PDF - Seiberg-Witten Theory
ArticleOriginal scientific text
Title
Seiberg-Witten Theory
Authors 1, 2
Affiliations
- Fachbereich Mathematik, Universität Greifswald, Jahnstraße 15a, D-17487 Greifswald, Germany
- Institut für Reine Mathematik, Humboldt-Universität, Ziegelstraße 13a, D-10099 Berlin, Germany
Abstract
We give an introduction into and exposition of Seiberg-Witten theory.
Bibliography
- D. Auckley, Surgery, knots and the Seiberg-Witten equations, Preprint, Berkeley 1995.
- J. Eichhorn, Gauge theory on open manifolds of bounded geometry, Internat. J. Modern Phys. A 7 (1992), 3927-3977.
- J. Eichhorn, The manifold structure of maps between open manifolds, Ann. Global Anal. Geom. 11 (1993), 253-300.
- J. Eichhorn, Spaces of Riemannian metrics on open manifolds, Results Math. 27 (1995), 256-283.
- J. Eichhorn and G. Heber, The configuration space of gauge theory on open manifolds, to appear.
- D. Freed and K. Uhlenbeck, Instantons and four manifolds, Springer, New York 1984.
- F. Hirzebruch and H. Hopf, Felder von Flächenelementen in 4-dimensionalen Mannigfaltigkeiten, Math. Ann. 136 (1958), 156-172.
- N. Hitchin, Harmonic spinors, Adv. Math. 14 (1974), 1-55.
- A. Jaffe and C. Taubes, Vortices and Monopoles, Birkhäuser, Boston 1980.
- J. Jost, X. Peng and G. Wang, Variational aspects of the Seiberg-Witten functional, Preprint, Bochum 1995.
- D. Kotschick, J. Morgan and C. Taubes, Four manifolds without symplectic structures but with nontrivial Seiberg-Witten invariant, Math. Res. Lett. 2 (1995), 119-124.
- P. Kronheimer and T. Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994), 797-808.
- J. Labastida and M. Marino, Non-abelian monopoles on four-manifolds, Preprint, Santiago de Compostela, 1995.
- B. Lawson and M. Michelson, Spin Geometry, Princeton University Press, Princeton 1989.
- C. LeBrun, Einstein metrics and Mostow rigidity, Math. Res. Lett. 2 (1995), 1-8.
- S. Rosenberg, Harmonic forms and
-cohomology on manifolds with cylinders, Indiana Univ. Math. J. 34 (1985), 355-373. - C. Taubes, The Seiberg-Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994), 809-822.
- C. Taubes, More constraints on symplectic manifolds from the Seiberg-Witten invariants, Math. Res. Lett. 2 (1995), 9-14.
- C. Taubes, The Seiberg-Witten and the Gromov invariants, Math. Res. Lett. 2 (1995), 221-238.
- C. Taubes, From the Seiberg-Witten equations to pseudo-holomorphic curves, Preprint, Harvard 1995.
- C. Taubes, Self-dual connections on non self-dual 4-manifolds, J. Differential Geom. 17 (1982), 139-170.
- R. Zhang, B. Wang and A. Carey, Topological quantum field theory and Seiberg-Witten monopoles, Preprint, Adelaide 1995.